Ritzberger, Klaus (1994) The theory of normal form games from the differentiable viewpoint. International Journal of Game Theory, 23 (3), pp. 207-236. https://doi.org/10.1007/BF01247316
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/BF01247316
Item Type: | Article in Academic Journal |
---|---|
Former Research Units: | Divisions > All Research Groups > Old Former Research Groups > Former Departments (until 2015) > Department of Economics and Finance > Academic Research |
Date Deposited: | 27 Jan 2015 09:37 |
Last Modified: | 11 Feb 2025 03:45 |
DOI: | 10.1007/BF01247316 |
ISSN: | 0020-7276 |
URI: | https://irihs.ihs.ac.at/id/eprint/2688 |